Insurance and corrective taxes in the health care market
Hugh Gravelle
Journal of Economics, 1986, vol. 5, issue 1, 99-120
Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF03051788 (text/html)
Access to full text is restricted to subscribers.
Related works:
Journal Article: Insurance and corrective taxes in the health care market (1986) 
Working Paper: Insurance and Corrective Taxes in the Health Care Market (1986) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:jeczfn:v:5:y:1986:i:1:p:99-120
DOI: 10.1007/BF03051788
Access Statistics for this article
Journal of Economics is currently edited by Giacomo Corneo
More articles in Journal of Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().